# SDR USAA2011112800007

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 56,601 hours, 39,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE,  WILL NOT TEST.  REMOVED AND REPLACED MEGAPHONE IAW AMM 25-60-00, OPS CHECK GOOD.
